Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On the structure of automorphic Moufang loops

Full text
Grishkov, Alexander ; Rasskazova, Marina ; Sabinina, Liudmila
Total Authors: 3
Document type: Journal article
Source: PUBLICATIONES MATHEMATICAE-DEBRECEN; v. 88, n. 3-4, p. 261-267, 2016.
Web of Science Citations: 0

It is known that any automorphic Moufang loop M is an epimorphic image of a subdirect product of a group and a commutative Moufang loop. We show that this epimorphism can be chosen minimal for a suitable partial order. We give an example showing that in general this minimal epimorphism is not uniquely determined and study properties of the kernels of these minimal epimorphisms. (AU)

FAPESP's process: 12/11068-2 - Moufang loops and related groups
Grantee:Alexandre Grichkov
Support Opportunities: Research Grants - Visiting Researcher Grant - International